Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Dmitriev O. Y. Expansions in Eigenfunctions of the n-th Order Differential Operator with Non-Regular Boundary Conditions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2007, vol. 7, iss. 2, pp. 10-14. DOI: 10.18500/1816-9791-2007-7-2-10-14

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
07.08.2007
Full text:
(downloads: 59)
Language: 
Russian
Heading: 
UDC: 
517.984.52

Expansions in Eigenfunctions of the n-th Order Differential Operator with Non-Regular Boundary Conditions

Autors: 
Dmitriev Oleg Yurevich, Saratov State University
Abstract: 

The paper deals with the expansions in eigenfunctions of the n-th order differential operator with non-regular boundary conditions of special type. Necessary and sufficient conditions for existing of such expansions either on the interval [0, 1] or inside it are derived.

Key words: 
References: 
  1. Хромов А.П. Разложение по собственным функциям одной краевой задачи третьего порядка // Математика и ее приложения: Межвуз. сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 1991. Вып. 2. С. 17–24.
  2. Дмитриев О.Ю. Разложение по собственным функциям дифференциального оператора n-го порядка с нерегулярными краевыми условиями // Математика и ее приложения: Межвуз. сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 1991. Вып. 2. С. 70–72.
  3. Наймарк М.А. Линейные дифференциальные операторы. М.: Наука, 1969.
  4. Хромов А.П. Оператор дифференцирования и ряды типа Дирихле // Мат. заметки. 1969. Т. 6, № 6. С. 759–766.